Construction of Sobolev spaces of fractional order with sub-riemannian vector fields
[Construction d’espaces de Sobolev d’ordre fractionnaire associés à des champs de vecteurs sous-riemanniens]
Annales de l'Institut Fourier, Tome 57 (2007) no. 4, pp. 1023-1049.

Étant donné une famille de champs de vecteurs 𝒵 vérifiant la condition de Chow-Hörmander de rang 2 et une hypothèse de régularité, on montre que les espaces de Sobolev d’ordre fractionnaire construits par les procédés standards de l’analyse fonctionnelle admettent une caractérisation géométrique à l’aide de la distance sous-riemannienne induite par la famille 𝒵. L’approche proposée est basée sur une analyse microlocale des opérateurs de translation dans un contexte anisotrope. Elle utilise aussi des estimations classiques du noyau de la chaleur associé à un Laplacien sous-elliptique.

Given a smooth family of vector fields satisfying Chow-Hörmander’s condition of step 2 and a regularity assumption, we prove that the Sobolev spaces of fractional order constructed by the standard functional analysis can actually be “computed” with a simple formula involving the sub-riemannian distance.

Our approach relies on a microlocal analysis of translation operators in an anisotropic context. It also involves classical estimates of the heat-kernel associated to the sub-elliptic Laplacian.

DOI : https://doi.org/10.5802/aif.2285
Classification : 26A33,  35S05,  43A15,  47G30,  53B99,  93A99
Mots clés : espace fonctionnel, espace de Sobolev, distance sous-riemannienne, Laplacien sous-elliptic, calcul de Weyl-Hörmander
@article{AIF_2007__57_4_1023_0,
     author = {Mustapha, Sami and Vigneron, Fran\c{c}ois},
     title = {Construction of {Sobolev} spaces of fractional order with sub-riemannian vector fields},
     journal = {Annales de l'Institut Fourier},
     pages = {1023--1049},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {57},
     number = {4},
     year = {2007},
     doi = {10.5802/aif.2285},
     mrnumber = {2339325},
     zbl = {1143.46021},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2285/}
}
TY  - JOUR
AU  - Mustapha, Sami
AU  - Vigneron, François
TI  - Construction of Sobolev spaces of fractional order with sub-riemannian vector fields
JO  - Annales de l'Institut Fourier
PY  - 2007
DA  - 2007///
SP  - 1023
EP  - 1049
VL  - 57
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2285/
UR  - https://www.ams.org/mathscinet-getitem?mr=2339325
UR  - https://zbmath.org/?q=an%3A1143.46021
UR  - https://doi.org/10.5802/aif.2285
DO  - 10.5802/aif.2285
LA  - en
ID  - AIF_2007__57_4_1023_0
ER  - 
Mustapha, Sami; Vigneron, François. Construction of Sobolev spaces of fractional order with sub-riemannian vector fields. Annales de l'Institut Fourier, Tome 57 (2007) no. 4, pp. 1023-1049. doi : 10.5802/aif.2285. http://archive.numdam.org/articles/10.5802/aif.2285/

[1] Bahouri, H.; Chemin, J.-Y.; Xu, C. J. Trace and trace lifting theorems in weight Sobolev spaces, Journal de l’Institut de Mathématiques de Jussieu (2005) no. 4(4), pp. 509-552 | Article | Zbl 1089.35016

[2] Bellaïche, A. The Tangent Space in Sub-Riemannian Geometry, 144, Birkhäuser, Progress in Maths, 1996 | MR 1421822 | Zbl 0862.53031

[3] Bony, J.-M. Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non-linéaires, Annales de l’École Normale Supérieure (1981) no. 14, pp. 209-246 | Numdam | Zbl 0495.35024

[4] Bony, J.-M.; Chemin, J.-Y. Espaces fonctionnels associés au calcul de Weyl-Hörmander, Bull. Soc. math. France (1994) no. 122, pp. 77-118 | Numdam | MR 1259109 | Zbl 0798.35172

[5] Bony, J.-M.; Lerner, N. Quantification asymptotique et microlocalisations d’ordre supérieur I, Ann. Sci. E.N.S., 4e série, Volume 22 (1989), pp. 377-433 | Numdam | Zbl 0753.35005

[6] Cancelier, C. E.; Chemin, J.-Y.; Xu, C. J. Calcul de Weyl et opérateurs sous-elliptiques, Ann. Inst. Fourier, Volume 43 (1993) no. 4, pp. 1157-1178 | Article | Numdam | MR 1252940 | Zbl 0797.35008

[7] Chang, D.-C.; Greiner, P. Harmonic Analysis and Subriemannian Geometry on Heisenberg Groups, Bull. Inst. Maths., Volume 30 (2002) no. 3, pp. 153-190 (Acad. Sin.) | MR 1922653 | Zbl 1020.35021

[8] Chemin, J.-Y.; Xu, C. J. Inclusions de Sobolev en calcul de Weyl-Hörmander et champs de vecteurs sous-elliptiques, Ann. Sci. E.N.S., Volume 30 (1997), pp. 719-751 | Numdam | MR 1476294 | Zbl 0892.35161

[9] Chemin, J.-Y.; Xu, C. J.; Colombini, F.; Lerner, N. Sobolev embeddings in Weyl-Hörmander calculus, Geometrical optics and related topics, Birkhäuser, 1997, pp. 79-93 | MR 2033492

[10] Davies, E. B. One parameter semi-groups, Academic Press, New York, 1980 | MR 591851 | Zbl 0457.47030

[11] Jean, F. Uniform Estimations of Sub-Riemannian Balls, Journal on Dynamical and Controll Systems, Volume 7 (2001) no. 4, pp. 473-500 | Article | MR 1854033 | Zbl 1029.53039

[12] Jerison, D. S.; Sánchez-Call, A. Subelliptic, Second Order Differential Operators, Complex Analysis III, Volume 1277, Lect. Notes in Maths, 1986, pp. 46-77 | Zbl 0634.35017

[13] Jerison, D. S.; Sánchez-Calle, A. Estimates for the Heat Kernel for a Sum of Squares of Vector Fields, Indiana Univ. Math. J., Volume 35 (1986) no. 4, pp. 835-854 | Article | MR 865430 | Zbl 0639.58026

[14] Montgomery, R. A Tour of Subriemannian Geometries, Their Geodesics and Applications, Math. Surveys & Monographs, Volume 91, A.M.S., 2002 | MR 1867362 | Zbl 1044.53022

[15] Vigneron, F. The trace problem for Sobolev spaces over the Heisenberg group, École polytechnique, 2006 Preprint (2006-03)

Cité par Sources :